On oscillation of solutions of differential inequalities with retarded argument

Pavol Marušiak

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 3, page 281-294
  • ISSN: 0528-2195

How to cite

top

Marušiak, Pavol. "On oscillation of solutions of differential inequalities with retarded argument." Časopis pro pěstování matematiky 104.3 (1979): 281-294. <http://eudml.org/doc/21389>.

@article{Marušiak1979,
author = {Marušiak, Pavol},
journal = {Časopis pro pěstování matematiky},
keywords = {differential inequalities with retarded argument; oscillation of solutions},
language = {eng},
number = {3},
pages = {281-294},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On oscillation of solutions of differential inequalities with retarded argument},
url = {http://eudml.org/doc/21389},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Marušiak, Pavol
TI - On oscillation of solutions of differential inequalities with retarded argument
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 3
SP - 281
EP - 294
LA - eng
KW - differential inequalities with retarded argument; oscillation of solutions
UR - http://eudml.org/doc/21389
ER -

References

top
  1. Bradley J. S., Oscillation Theorems for Second-Order Delay Equations, Jouгnal Diff. Equations V 8, N 3 (1970), 397-403. (1970) Zbl0212.12102MR0268482
  2. Быкoв Я. B., Быкoвa Л. Я., Шeвцoв E. И, Дocтaтoчныe ycлoвия ocциллятopнocти peшeний нeлинeйныx диффepeнциaльныx ypaвнeний c oтклoняющимcя apгyмeнтoм, Дифф. ypaвнeния 9 (1973), 1555-1560. (1973) MR0328267
  3. Grimmer R., Oscillation Criteria and Growth of Nonoscillatory Solutions of Even Order Ordinary and Delay-Differential Equations, Trans. Amer. Math. Soc. 198 (1974), 215-227. (198) Zbl0292.34026MR0348227
  4. Karsatos A., On the Oscillation Problem of Nonlinear Equations, Hiroshima Math. J. N 2 (1976), 257-263. (1976) MR0417533
  5. Kuгypaдзe И. T, Heкoтopыe cингyляpныe кpaeвыe зaдaчи для oбыкнoвeнныx диффepeнциaльныx ypaвнeний, Tбилиcи. 1975. (1975) 
  6. Kuo-Liang-Chiou, Oscillation and Nonoscillation Theorems for Second Order Functional Diffeгential Equations, J. Math. Anal. Appl. 45 (1974), 382-403. (1974) Zbl0279.34024MR0330702
  7. Kusano T, Onose H., Oscillation Theorems for Second Order Differential Equations with Retarded Argument, Proc. Japan Acad. 50 (1974), 342-346. (1974) Zbl0329.34055MR0385281
  8. Marušiak P., Oscillation of Solutions of Nonlinear Delay Differential Equations, Mat. Čas. 24, N. 4 (1974), 371-380. (1974) Zbl0323.34060MR0399620
  9. Mapyшuaк П., O кoлeблeмocти и монотонности peшeний нeлинeйныx диффepeнциaльныx ypaвнeний c зaпaздывaющим apгyмeнтoм, Mat. Slov. 26, N. 2 (1976), 139-152. (1976) 
  10. Mapyшuaк П., Зaмeткa oб ocциллятopнocти peшeний диффepeнциaльныx ypaвнeний n-гo пopядкa c зaпaздывaющим aргyмeнтoм, Дифф. Уpaвнeния 7 (1978), 1186-1191. (1978) 
  11. Sficas Y. G., On the Oscillatory and Asymptotic Behavior of Damped Differential Equations with Retarded Argument, Technical Report University of Ioannina, No 41 (1975), 1-25. (1975) Zbl0299.34100MR0425307
  12. Шeвeлo B. H, Bapex H. B., O кoлeблeмocти peшeний ypaвнeния [ r ( t ) y n - 1 ( t ) ] ' + p ( t ) f ( y [ ( t ) ] ) = 0 , Укpaинcкий Maт. Жypнaл, T. XX, B. 5 (1973) 707-714. (1973) 
  13. Шeвeлo B. H, Bapex H B., O нeкoтopыx cвoйcтвax peшeний диффepeнциaльныx ypaвнeний c зaпaздывaниeм, Укpaинcкий Maт. Жypнaл T. 24, B. 6 (1972) 807-813. (1972) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.